MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420188
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/11/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was treated with an unspecified medication/orthotics and was hospitalized due to a superficial wound infection.
 
Additional Manufacturer Narrative
It was reported that the clinical study patient was treated with an unspecified medication/orthotics and was hospitalized due to a superficial wound infection.The associated legion cr oxinium femoral component, genesis ii resurfacting patellar component, genesis ii cemented tibial baseplate and genesis ii cr deep flexion insert were not returned for evaluation.Thus the product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the manufacturing records for the femoral was not conducted as the batch number was not provided.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.The devices were sterilized according to sterilization release documentation from quality control.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual products involved and no patient medical records available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the devices or additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GNS II CMT TIB SIZE 6 RIGHT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8967567
Report Number1020279-2019-03282
Device Sequence Number16755294
Product Code JWH
UDI-Device Identifier03596010206367
UDI-Public03596010206367
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420188
Device Lot Number12DT18055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date11/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;